# SDR CALA2019030400354

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 56,635 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT FLOOR PLATE UNDER LATERAL SHEAR PLATE AS EVIDENCE OF CORROSION A3NB-53-3-6222 PER LCQ NON ROUTINE 9290301 REMOVED AND REPLACED 1EA CORRODED FLOOR PLATE UNDER LATERAL SHEAR PLATE IN THE AFT CABIN IAW SRM 51-72-11-911-001.
